HOME    About this site    mypage    Japanese    library    university    Feedback
registered item: 5


:
SearchDetail


1 

1 Remarks on the universal covering space of the space of rational functions / Kamiyama, Yasuhiko -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-1998 Ryukyu mathematical journal Vol.11 p.13-16 紀要論文
2 A PROOF OF THE EXISTENCE OF COMPLEX-VALUED SYMMETRIC α-STABLE RANDOM MEASURES / Chen, Chunhang -- Department of Mathematical Science, Faculty of Science, University of the Ryukyus30-Dec-1998 Ryukyu mathematical journal Vol.11 p.1-11 紀要論文
3 Complete noncommutative integration of Hamiltonian systems / Kinjo, Yoshiyuki,Miyagi, Yashushi -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-1998 Ryukyu mathematical journal Vol.11 p.17-24 紀要論文
4 A realization of twisted Grassmann varieties / Maeda, Takashi -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-1998 Ryukyu mathematical journal Vol.11 p.25-52 紀要論文
5 Estimates for the degree of best approximation in Banach spaces / Nishishiraho, Toshihiko -- Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus30-Dec-1998 Ryukyu mathematical journal Vol.11 p.75-86 紀要論文

1